Childhood Diseases

Question
Posted by: Phumi | 2008/11/20

Q.

Thrush

I have a problem of thrush in my breasts. I' m breastfeeding and i do not know what is the cause. Please advise of what i can use.

Expert's Reply

A.

Paediatrician

Please address your question to the Cyberdoc on Health24.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Phumi | 2008/12/03

Thank you so much Cal...

Reply to Phumi
Posted by: Cal | 2008/11/21

HI Phumi,

I had the same problem and know how painful it is. You can put probiotic yoghurt,or rub Reuteri (probiotic) drops on your breasts. Try cutting out suger from your diet too - only increases the thrush.
Otherwiseyou need a script for some ointment called Canecomb,which you apply after each feed - but clean off before your baby suckles.
Good luck, hope it goes soon.

Reply to Cal

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.